# SDR TWAA9816606

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: C0329524
- Condition: Corroded
- Location: Bs 1010-1134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND NR 3 FLOOR TRACK CORRODED AT STA 1010 TO 1134, LBL 25.  INSTALLED NEW TRACK FROM EXISTING CUT AT STA 1010 AFT TO 1134, WITH NEW TRACK MACHINED TO MATCH OLD PER SRM 53-10-5, DETAIL ON TRACK.  PAINTED AND INSTALLED PER SRM 51-20-0.
